Alert archive / Arkansas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 252, NWS Little Rock, AR

May 15, 20256 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at May 15, 2025, 1:24 PM CDT for 6 counties in Arkansas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2025, 1:24 PM CDT (18:24 UTC)
Expired
May 15, 2025, 2:15 PM CDT
In force
51 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Conway County, AR, Johnson County, AR, Logan County, AR, Pope County, AR, Van Buren County, AR, Yell County, AR

The radar

The Little Rock radar (KLZK), 83 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1959 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 306 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1959 J/kg
Mixed-layer CIN
-290 J/kg
Mixed-layer LCL
1386 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
306 m²/s²
0-3 km storm-relative helicity
380 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

344 
WUUS54 KLZK 151824
SVRLZK
ARC029-071-083-115-141-149-151915-
/O.NEW.KLZK.SV.W.0252.250515T1824Z-250515T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
124 PM CDT Thu May 15 2025

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Northeastern Logan County in western Arkansas...
  Southeastern Johnson County in western Arkansas...
  Western Van Buren County in north central Arkansas...
  Northeastern Conway County in central Arkansas...
  North central Yell County in central Arkansas...
  Pope County in central Arkansas...

* Until 215 PM CDT.

* At 123 PM CDT, a severe thunderstorm was located over Piney in
  Garland County, or 10 miles west of Russellville, moving east at 70
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lake Dardanelle State Park...     Happy Bend...
  Long Pool Campground...           Atkins...
  Piney Bay Recreation Area...      Pleasant Valley in Pope County...
  Dabney...                         Hattieville...
  Crabtree...                       Oak Grove in Pope County...
  Augsburg...                       Jerusalem...
  Bethlehem...                      Wonderview...
  Hector...                         Delaware...
  Knoxville...                      Gum Log...
  Blick...                          Dardanelle...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3529 9248 3518 9347 3552 9346 3570 9248
TIME...MOT...LOC 1823Z 255DEG 61KT 3531 9332 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Cavanaugh
2 follow-up statements
399 
WWUS54 KLZK 151852
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
152 PM CDT Thu May 15 2025

ARC071-083-149-151901-
/O.CAN.KLZK.SV.W.0252.000000T0000Z-250515T1915Z/
Logan AR-Johnson AR-Yell AR-
152 PM CDT Thu May 15 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN...
SOUTHEASTERN JOHNSON AND NORTH CENTRAL YELL COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3529 9248 3533 9301 3559 9310 3570 9248
TIME...MOT...LOC 1851Z 252DEG 57KT 3545 9282 

$$

ARC029-115-141-151915-
/O.CON.KLZK.SV.W.0252.000000T0000Z-250515T1915Z/
Van Buren AR-Conway AR-Pope AR-
152 PM CDT Thu May 15 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR WESTERN VAN BUREN...NORTHEASTERN CONWAY AND NORTHEASTERN POPE
COUNTIES...

At 151 PM CDT, a severe thunderstorm was located near Jerusalem, or
20 miles north of Morrilton, moving east at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Brock Creek Campground...         Austin in Conway County...
Rupert...                         Scotland...
Claude...                         Cleveland...
Formosa...                        Birdtown...
Dabney...                         Catholic Point...
Center Ridge...                   Middleton...
Crabtree...                       Solo...
Caglesville...                    Mountain Man Trailhead...
Oak Grove in Pope County...       Beverage Town...
Lanty...                          Jerusalem...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3529 9248 3533 9301 3559 9310 3570 9248
TIME...MOT...LOC 1851Z 252DEG 57KT 3545 9282 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Cavanaugh
948 
WWUS54 KLZK 151908
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
208 PM CDT Thu May 15 2025

ARC029-115-141-151918-
/O.EXP.KLZK.SV.W.0252.000000T0000Z-250515T1915Z/
Van Buren AR-Conway AR-Pope AR-
208 PM CDT Thu May 15 2025

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN VAN BUREN...
NORTHEASTERN CONWAY AND NORTHEASTERN POPE COUNTIES WILL EXPIRE AT 215
PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and north central Arkansas.

LAT...LON 3529 9248 3533 9301 3559 9310 3570 9248
TIME...MOT...LOC 1908Z 255DEG 61KT 3551 9254 

$$

Cavanaugh

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 12:32 PM CDT, 52 minutes earlier.

Area forecast discussion, May 15, 12:32 PM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1232 PM CDT Thu May 15 2025

...New AVIATION...

.SHORT TERM...
(Today through Friday Night)
Issued at 252 AM CDT Thu May 15 2025

The theme of the the short-term forecast from today through
Friday night will be the possibility of severe weather for both
days, especially from Friday afternoon into Friday night.

THURSDAY INTO THURSDAY NIGHT:

The Storm Prediction Center has outlined a Marginal Risk (level 1
out of 5) for severe weather over a large portion of Arkansas.

At H500, a closed low and associated trof will be moving over the
Central Plains region of the CONUS, the ridge positioned over
Arkansas begins to slide eastward and a return to southwesterly flow
over Arkansas is noted. At the sfc, a cold front will approach
northwestern Arkansas during the day and is progged to move into the
northwestern portion of the state this evening.

An unstable airmass will be in place across the state with a robust
jet streak beginning to come into fruition across the Southern
Plains region of the CONUS. However, the orientation and strength of
the jet streak will not favor large scale ascent across Arkansas.
Additionally, a capping inversion will be in place across the state.
However, despite this, a few cells may manage to break this capping
inversion and would likely become severe rather quickly with the
potential to produce large hail, damaging wind gusts, and a tornado
cannot be completely ruled out.

Expect a few strong to severe thunderstorms (if the CAP can be
broken) to possibly develop across west-central Arkansas ahead of
the approaching cold front and track east-northeast across the state
beginning early this afternoon with another round of activity
possible late this afternoon into tonight.

FRIDAY INTO FRIDAY NIGHT:

The Storm Prediction Center has outlined a Slight Risk (level 2 out
of 5) for much of Arkansas and an Enhanced Risk (level 3 out of 5)
across northeastern Arkansas for severe weather for Friday.
Northeastern Arkansas as well as the Ohio Valley region of the CONUS
will be in the left exit region of a jet streak which will promote
large scale ascent. At the sfc, a warm front will lift into central
Missouri by early afternoon opening up a very unstable parameter
space across Arkansas. The presence of ample MUCAPE between 2,000
and 3,000+ J/kg and plentiful SRH values of 200 to 250 m^2/s^2 will
create a powder keg of potential for severe thunderstorms across
Arkansas. All modes of severe weather will be possible on Friday
with the primary threats of large to significantly large hail,
damaging wind gusts, and a few tornadoes. The Enhanced Risk across
northeastern Arkansas will contain an environment to possibly
experience the higher echelon of these threats including baseball
sized hail or larger, 70 to 80+ mph damaging wind gusts, and a
few tornadoes which will have the potential to be long-track and
violent. Latest guidance portrays supercells developing across
northern Arkansas by early Friday afternoon and moving eastward
across the state. As the afternoon continues and the cold front
moves from northwest to southeast across the state, more
supercells are anticipated to develop across central Arkansas and
eventually become a line of embedded supercells. Finally,
congealing into a linear storm mode which will promote a primary
damaging wind threat later into Friday night that will parallel
the I-30/I-57 corridor initially across Arkansas and push into
southern Arkansas ahead of the advancing cold front.

&&

.LONG TERM...
(Saturday through Wednesday)
Issued at 252 AM CDT Thu May 15 2025

The long term PD wl continues to be characterized by active weather,
including severe weather and excessive rainfall potential. The PD wl
start w/ arguably the calmest days of the PD this weekend.

Sat, a trailing cdfrnt fm an occluding Great Lakes sfc low wl be
moving Swrd into Nrn to Cntrl AR, eventually stalling and residing
as a stationary frnt thru the weekend. Additional bouts of rain and
thunderstorms are expected invof this frnt, w/ incrsg covg and
magnitude of PoPs Sat night thru Sun. Some locally excessive
rainfall may accompany the precip activity (given the moist air mass
in place), though the exact footprint of where greater rainfall may
occur wl depend on the location of the frnt.

Temps thru the weekend wl stay elevated in the upper 80s,
accompanied by extremely muggy condns w/ sfc Td's in the mid to
upper 60s, and low 70s in some locations.

Attention wl then turn to the Mon-Tues timeframe, where organized
severe weather potential is incrsg locally. By Mon, deep and
amplified H500 troughing wl be in place acrs the Wrn to Cntrl US,
where medium range guidance has been consistently depicting a few
embedded jet streaks ejecting thru the mean flow. Sun night thru Mon
looks to bring organized convection to at least the N/Wrn half of
the state as a "relatively" weaker jet streak ejects thru the basal
region of the trough, promoting scattered covg of thunderstorms
where overlap of vertical shear and instability wl be plentiful. For
now, this activity looks to fall thru the overnight PD, w/ large
hail and damaging winds the primary hazards.

Tues is beginning to advertise a more concerning outcome and
features, including a fast translating jet streak into the region
b/w Mon evng to Tues evng, a feature shown to be a strong
discriminator for severe weather events. Latest GFS/ECMWF solns
remain set on a very favorable overlap of severe ingredients and
general timing of convective initiation w/in an extremely moisture-
rich warm sector Tues aftn to evng. If trends cont to hold or even
improve w/ regard to low-level shear profiles, an incrsg threat for
tornadoes is lkly. Given current thinking, all severe weather
hazards appear possible on Tues over a large portion of the state.

&&

.AVIATION...
(18Z TAFS)
Issued at 1229 PM CDT Thu May 15 2025

Showers and thunderstorms are possible across most terminals this
afternoon and evening with more unsettled weather expected
Friday. Mostly VFR conditions are expected. However, MVFR/IFR
conditions are possible with showers and thunderstorms. Gusty
south/southwest winds are likely through this evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     70  87  65  87 /  60  50  50  10
Camden AR         73  90  69  90 /  10  10  50  20
Harrison AR       63  86  59  84 /  10  60  20  10
Hot Springs AR    71  90  66  90 /  40  30  50  20
Little Rock   AR  73  89  68  89 /  50  30  60  20
Monticello AR     74  90  71  90 /  10  10  60  20
Mount Ida AR      71  90  66  91 /  30  30  30  20
Mountain Home AR  64  86  59  85 /  30  60  30  10
Newport AR        71  88  66  89 /  60  50  60  10
Pine Bluff AR     73  90  69  90 /  30  20  70  20
Russellville AR   68  89  63  90 /  40  40  40  10
Searcy AR         70  88  66  88 /  60  40  60  10
Stuttgart AR      74  90  69  89 /  40  20  70  10

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...74
LONG TERM....72
AVIATION...73
Hazardous weather outlook, May 15, 3:04 AM CDT, 10 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
304 AM CDT Thu May 15 2025

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-152200-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
304 AM CDT Thu May 15 2025

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

A Marginal Risk (level 1 out of 5) exists for severe weather today
across much of Arkansas. A capping inversion or lid on the
atmosphere will be present; however if this capping inversion does
break, then a few scattered strong to severe thunderstorms will move
from west to east across Arkansas. The primary threat with any
thunderstorm that is able to develop would be large hail, damaging
wind gusts, and a tornado cannot be completely ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Abnormally warm and humid conditions will be persist through the
remainder of the week...with highs near or at 90 degrees. Heat index
values will warm over 90 for many areas.

Severe thunderstorms are expected across central to north Arkansas
Friday afternoon to evening as a front drops south into the state.
Large hail and damaging winds will be primary threat, including hail
greater than two inches in diameter. A conditional threat for
tornadoes will be possible, and increase Friday evening across north
to northeast Arkansas.

Thunderstorms will remain intermittent in the forecast throughout
the weekend, with occasional strong to severe storms possible.
Additional chances for severe weather and excessive rainfall are
increasing through the Monday to Tuesday timeframe next week.

.Spotter Information Statement...

Spotter activation will not be needed today, but may be activated
on Friday.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

74/72

In the hours before

Special weather statement, May 15, 7:55 AM CDT, 5 hours 29 minutes before
Special Weather Statement
National Weather Service Little Rock AR
755 AM CDT Thu May 15 2025

ARZ140-141-240-241-340-341-151330-
Southwest Montgomery County Higher Elevations AR-
Polk County Lower Elevations AR-
Southeast Polk County Higher Elevations AR-
Northern Montgomery County Higher Elevations AR-
Northern Polk County Higher Elevations AR-
Central and Eastern Montgomery County AR-
755 AM CDT Thu May 15 2025

...A strong thunderstorm will impact portions of central Polk and
southwestern Montgomery Counties through 830 AM CDT
...

At 755 AM CDT, Doppler radar was tracking a strong thunderstorm over
Vandervoort, or 14 miles south of Mena, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Board Camp...                     Big Fork...
Ink...                            Opal...
Little Missouri Falls Recreatio...Pine Ridge...
Shady Lake Recreation Area...     Cossatot River State Park...
Hatton...                         Cove...
Dallas...                         Mena Intermountain Airport...
Mccauley...                       Shady...
Wickes...                         Hartley...
Nunley...                         Bard Springs Recreation Area...
Caney Creek Wilderness...         Cherry Hill in Polk County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3441 9447 3468 9395 3468 9393 3440 9377
      3435 9399 3436 9425 3428 9426 3423 9447
TIME...MOT...LOC 1255Z 245DEG 53KT 3438 9432

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

73
Special weather statement, May 15, 12:48 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1248 PM CDT Thu May 15 2025

ARZ121-130-137-138-221-230-237-151830-
Northwest Yell County AR-Northern Scott County AR-
Western and Northern Logan County AR-
Central and Southern Scott County AR-
Johnson County Higher Elevations AR-
Southern and Eastern Logan County AR-Southern Johnson County AR-
1248 PM CDT Thu May 15 2025

...Strong thunderstorms will impact portions of Logan, Johnson and
northwestern Scott and Yell Counties through 130 PM CDT
...

At 1247 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mulberry to near Echo. Movement was
northeast at 75 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clarksville...                    Yale...
Dublin...                         Oark...
Ratcliff...                       Barber...
Hunt...                           Wolf Pen Campground...
Hartman...                        Devils Knob...
Glendale in Logan County...       Hoyt...
Morrison Bluff...                 Harmony...
Caulksville...                    Bates...
Booneville...                     Midway in Logan County...
Driggs...                         Carolan...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3493 9445 3497 9423 3506 9423 3506 9425
      3510 9414 3514 9414 3514 9403 3523 9403
      3523 9392 3532 9391 3532 9381 3543 9381
      3536 9375 3538 9371 3577 9369 3576 9352
      3573 9351 3573 9330 3521 9345 3486 9445
TIME...MOT...LOC 1747Z 244DEG 64KT 3548 9403 3507 9415

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Cavanaugh
Special weather statement, May 15, 12:57 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1257 PM CDT Thu May 15 2025

ARZ006-007-015-151830-
Sharp AR-Fulton AR-Izard AR-
1257 PM CDT Thu May 15 2025

...A strong thunderstorm will impact portions of northern Izard,
southeastern Fulton and west central Sharp Counties through 130 PM
CDT
...

At 1257 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wideman, or 10 miles northwest of Melbourne, moving east at 65 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Heart...                          Franklin...
Zion...                           Agnos...
Violet Hill...                    Kittle...
Union...                          Larkin...
Saddle...                         Ballard...
Cherokee Village...               Ash Flat...
Horseshoe Bend...                 Calico Rock...
Wideman...                        Gorby...
Oxford...                         Center...
Morriston...                      Glencoe...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3641 9157 3609 9149 3606 9211 3609 9213
      3611 9214 3612 9215 3617 9218 3618 9216
      3621 9216
TIME...MOT...LOC 1757Z 256DEG 56KT 3616 9202

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

73

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:55 AM CDTSpecial Weather StatementLZKPolk35 min
May 15, 8:04 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott26 min
May 15, 12:48 PM CDTSpecial Weather StatementLZKJohnson, Logan42 min
May 15, 12:57 PM CDTSpecial Weather StatementLZKIzard33 min
May 15, 1:06 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Scott39 min
May 15, 1:40 PM CDTSpecial Weather StatementLZKSearcy, Stone35 min
May 15, 1:46 PM CDTSpecial Weather StatementLZKRandolph, Sharp29 min
May 15, 2:12 PM CDTSpecial Weather StatementLZKCleburne, Izard, Stone33 min
May 15, 2:21 PM CDTSpecial Weather StatementLZKRandolph, Sharp24 min
May 15, 2:47 PM CDTSpecial Weather StatementLZKIndependence28 min
May 15, 2:47 PM CDTSpecial Weather StatementLZKRandolph28 min
May 15, 2:55 PM CDTSevere Thunderstorm WarningLZKLawrence, Randolph16 min
May 15, 3:44 PM CDTSpecial Weather StatementLZKCleburne, Independence31 min
May 15, 4:19 PM CDTSpecial Weather StatementLZKJackson, Lawrence26 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.